# SDR 2004FA0000788

- Difficulty date: May 1, 2004
- Submitted: October 6, 2004
- Operation: General aviation
- Aircraft: N70535
- Make and model: Balwks FIREFLY11
- Aircraft serial: F11005
- System (JASC): 5102 · Balloon Reports
- Part: Pulley
- Condition: Sticking
- Location: Envelope
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DEFLATION CWE PULLEY CATCHES ON ENVELOPE THROAT WEBBING AND NOMEX SKIRT CAUSING DEFLATION PANEL TO REMAIN OVEN DURING DESCENTS AND CAUSES DIFFICULTY RETURNING TO LEVEL FLIGHT WHEN HEATING ENVELOPE.  THE PULLEY EVENTUALLY FREES ITSELF WHEN ENOUGH HEAT IS APPLIED AND MORE TENTION IS ADDED TO THE LINE.  THE PULLEY RELEASES WITH A SNAP WHICH ALSO JOLTS THE AIRCRAFT AND PASSENGERS.
